Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 102, NWS Atlanta, GA

April 19, 20205 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2020, 9:56 PM EDT for 5 counties in Georgia. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 9:56 PM EDT (01:56 UTC)
Expired
Apr 19, 2020, 10:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Stewart County, GA, Webster County, GA

The radar

The Maxwell AFB radar (KMXX), 95 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 10:11 PM EDTTSTM WND DMG1 Ssw Cusseta, GAA TREE WAS BLOWN DOWN ON MARLETTE DRIVE AT HIGHWAY 27.
Apr 19, 10:11 PM EDTTSTM WND DMG1 Ssw Cusseta, GAA TREE WAS BLOWN DOWN ON OLD LOUVALE ROAD OFF OF HIGHWAY 27.
Apr 19, 10:32 PM EDTTSTM WND DMGBuena Vista, GATWO TREES AND POWERLINES REPORTED DOWN ON 2ND STREET IN BUENA VISTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2182 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
3.5
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS52 KFFC 200156
SVRFFC
GAC053-197-215-259-307-200245-
/O.NEW.KFFC.SV.W.0102.200420T0156Z-200420T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
956 PM EDT Sun Apr 19 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Marion County in west central Georgia...
  Southeastern Muscogee County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Northern Stewart County in west central Georgia...
  Northwestern Webster County in west central Georgia...

* Until 1045 PM EDT.

* At 955 PM EDT, a severe thunderstorm was located over Fort Mitchell
  Activity Center, or 12 miles west of Cusseta, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Buena Vista, Cusseta, Fort Benning/lawson Army Air Fld, Putnam,
  Brantley, Seminole, Christopher, Sand Hill, Battle Park,
  Jamestown/south Fort Benning, Brooklyn, Renfroe, Oakland,
  Draneville, Manta, Zellobee, Omaha, Tazewell, Custer Road Terrace
  and Doyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3218 8501 3220 8496 3222 8498 3222 8493
      3225 8492 3226 8489 3230 8494 3233 8501
      3238 8497 3238 8499 3239 8497 3241 8498
      3242 8496 3247 8449 3234 8439 3230 8439
      3229 8441 3226 8441 3217 8447 3214 8505
TIME...MOT...LOC 0155Z 264DEG 40KT 3228 8499 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
745 
WWUS52 KFFC 200222
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1022 PM EDT Sun Apr 19 2020

GAC215-200231-
/O.CAN.KFFC.SV.W.0102.000000T0000Z-200420T0245Z/
Muscogee GA-
1022 PM EDT Sun Apr 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSCOGEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3228 8478 3236 8482 3242 8481 3241 8479
      3242 8477 3244 8476 3247 8449 3234 8439
      3230 8439 3229 8441 3226 8441 3217 8447
      3216 8480
TIME...MOT...LOC 0221Z 264DEG 40KT 3231 8464 

$$

GAC053-197-259-307-200245-
/O.CON.KFFC.SV.W.0102.000000T0000Z-200420T0245Z/
Marion GA-Chattahoochee GA-Stewart GA-Webster GA-
1022 PM EDT Sun Apr 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MARION...SOUTHEASTERN CHATTAHOOCHEE...NORTHEASTERN STEWART AND
NORTHWESTERN WEBSTER COUNTIES...

At 1021 PM EDT, a severe thunderstorm was located over Zellobee, or 7
miles west of Buena Vista, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Buena Vista, Cusseta, Putnam, Brantley, Seminole, Christopher,
Brooklyn, Renfroe, Oakland, Draneville, Manta, Zellobee, Tazewell,
Doyle and Eelbeck/West Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3228 8478 3236 8482 3242 8481 3241 8479
      3242 8477 3244 8476 3247 8449 3234 8439
      3230 8439 3229 8441 3226 8441 3217 8447
      3216 8480
TIME...MOT...LOC 0221Z 264DEG 40KT 3231 8464 

HAIL...0.75IN
WIND...60MPH
 
$$
006 
WWUS52 KFFC 200238
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1038 PM EDT Sun Apr 19 2020

GAC053-197-259-307-200248-
/O.EXP.KFFC.SV.W.0102.000000T0000Z-200420T0245Z/
Marion GA-Chattahoochee GA-Stewart GA-Webster GA-
1038 PM EDT Sun Apr 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR MARION...SOUTHEASTERN
CHATTAHOOCHEE...NORTHEASTERN STEWART AND NORTHWESTERN WEBSTER
COUNTIES WILL EXPIRE AT 1045 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3228 8478 3236 8482 3242 8481 3241 8479
      3242 8477 3244 8476 3247 8449 3234 8439
      3230 8439 3229 8441 3226 8441 3217 8447
      3216 8480
TIME...MOT...LOC 0238Z 264DEG 40KT 3233 8444 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:30 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 19, 9:30 PM EDT, 26 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
930 PM EDT Sun Apr 19 2020

.Update...

No changes at this time. Rain and thunderstorms will continue to
train across much of north and central GA. Strongest storms may
continue across Columbus to Macon area.

41

.Previous...

.SHORT TERM /Tonight through Monday Night/...

Warm front and sharp sfc instability gradient continues to remain a
bit farther south and flirting with the southernmost tier of
counties or even just a tier even farther south. Some of the
stronger convective triggering has still been on the northern
elevated CAPE side. An axis of training cells and heavier rain has
set up mainly along and south of a zone near Columbus to Macon and
flash flooding concerns could ramp up shortly given upstream trends
back in AL and fairly good consensus in CAMs. The Flash Flood Watch
continues for the southern majority of the area - see Hydrology
section below for more details.

While parts of north GA transitioned to a lull in precip coverage,
we are still in an open upper wave and could easily fill back in
ahead of main trough axis later tonight. This feature with attendant
sfc low and a strong LLJ kicking in late this evening into the early
morning hours looks to allow for the last one to two rounds of
strong to severe storms even farther north with possible bowing
segments or QLCS anywhere from the Atlanta metro into all of central
GA. SPC has maintained the MDT risk across central GA with a tighter
gradient of Enhanced/Marginal north.

Expect rapidly improving conditions with some enhanced NW gradient
winds in the post frontal regime for Monday. Highs will be mainly
in the low 70s north to mid 70s south and then lows Monday night
generally ranging from the upper 40s to low 50s.

Baker

&&

.LONG TERM /Tuesday through Sunday/...

Dry conditions will prevail at the onset of the long-term forecast
period. A reinforcing dry cold front will push through the area on
Tuesday, bringing breezier conditions during the day and cooler
overnight temperatures. Surface high pressure will gradually shift
eastward through the day Wednesday with one more dry day through
Wednesday night.

By Thursday, the next storm system will be quickly approaching.
While there is fairly good model agreement regarding the general
track of the surface low on Thursday, some discrepancies remain with
the ECMWF favoring a slightly more southerly track across the
Tennessee Valley while the GFS is more northerly across the Ohio
Valley. Convective parameters do favor some severe potential on
Thursday, though questions remain regarding the quality of
instability. Additionally, rainfall totals of 1-2" again look
probable with this system.

Behind this strong midweek system, model discrepancies increase
significantly by late week into next weekend. Given substantial
differences in timing and evolution by this time frame, maintained
a return to chance PoPs by the weekend.

Willis

&&

.HYDROLOGY...
The Flash Flood watch remains in effect generally along and south
of the I-20 corridor through tonight into early Monday. While one
to two and a half inches have fallen already, an additional one to
four inches and locally higher amounts are possible through
tonight. Heavy rainfall will likely lead to localized flooding.
Flooding of low-lying areas, creeks and streams can be expected
with additional larger river rises anticipated as well, well after
the rain ends.

Baker

&&

.AVIATION...
00Z UPDATE...

Warm front remains across north FL and not expected to push north
until after 06z. The southern taf sites will continue to have more
predominant TSRA coverage into this evening while there is more
uncertainty along the northern sites. Stronger forcing could have
predominant TSRA in the 06-09z across the taf sites. Ceilings are
LIFR/IFR and should remain there until after sunrise...with an
improving trend during the day Monday. Winds should stay east to
southeast 6 to 9 kts through much of the night...then become
northwest with gusts after 12z.

//ATL CONFIDENCE...00Z UPDATE...

Medium on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  73  49  74 / 100  80   0   5
Atlanta         56  70  51  73 / 100  60   0   5
Blairsville     50  66  44  67 / 100  70   5  10
Cartersville    53  70  48  74 / 100  50   0   5
Columbus        60  75  53  78 / 100  40   0   5
Gainesville     53  71  50  71 / 100  70   0   5
Macon           59  75  51  78 / 100  80   0   5
Rome            53  71  48  74 / 100  40   0   5
Peachtree City  56  72  49  75 / 100  50   0   5
Vidalia         63  76  56  80 /  90  70  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford...
Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....Willis
AVIATION...41
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 17 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
440 AM EDT Sun Apr 19 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
440 AM EDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected across
central and portions of north Georgia this afternoon and tonight.
The greatest threat can be expected along and south of I-20 with
Central Georgia most favored for strong, long-track tornadoes
along with damaging winds and large hail.

A flash flood watch is in effect for central and portions
of north Georgia. Heavy rain across the area will likely lead to
localized flooding. Refer to the Flash flood watch / ATLFFAFFC /
for more information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Strong thunderstorms will be possible over portions of east and
central Georgia early Monday.

Another round of potentially strong thunderstorms is expected
across north and central Georgia on Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon and tonight
across central and portions of north Georgia, along and south of I-20.
Please relay any information about observed severe weather to the NWS
while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Apr 19, 6:42 PM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Sun Apr 19 2020

GAZ078-079-089-192315-
Harris GA-Talbot GA-Muscogee GA-
642 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...WESTERN TALBOT AND
NORTHERN MUSCOGEE COUNTIES UNTIL 715 PM EDT...

At 642 PM EDT...a strong thunderstorm was over Lake Harding, or 10
miles southeast of Valley...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hamilton, Manchester, Pine Mountain, Waverly Hall, Upatoi, Goat Rock
Lake, Ellerslie, Flat Rock, F.d. Roosevelt State Park, Green Island
Hills, Cataula, Baughville, Flint Hill, Olive Branch, Box Springs,
Midland, Mountain Hill, Fortson, Mulberry Grove and Whitesville-Pine
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3286 8475 3284 8470 3285 8459 3253 8461
      3253 8502 3258 8507 3262 8509 3263 8508
      3264 8511 3266 8509 3269 8512 3274 8511
      3276 8514 3278 8512 3281 8517 3283 8517
      3285 8515 3285 8518 3287 8519
TIME...MOT...LOC 2242Z 242DEG 32KT 3271 8507

WIND...40MPH
Special weather statement, Apr 19, 7:15 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Sun Apr 19 2020

GAZ066-067-069-078>081-089>091-192345-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-Crawford GA-
Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
715 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
HARRIS...TAYLOR...NORTHERN MARION...UPSON...CRAWFORD...SOUTHEASTERN
TROUP...SOUTHWESTERN MERIWETHER...TALBOT AND MUSCOGEE COUNTIES UNTIL
745 PM EDT...

At 715 PM EDT...a line of strong thunderstorms was extending from
Junction City to Reynolds...and moving northeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Thomaston, Butler, Hamilton, Roberta, Talbotton,
Manchester, West Point, Pine Mountain, Reynolds, Waverly Hall, Warm
Springs, Woodland, Junction City, Geneva, Bibb City, Upatoi, Lincoln
Park, F.d. Roosevelt State Park and Green Island Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3289 8519 3285 8389 3282 8388 3259 8392
      3253 8405 3251 8405 3251 8411 3248 8414
      3246 8500 3252 8500 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 2315Z 228DEG 45KT 3260 8445 3257 8411

WIND...40MPH
Special weather statement, Apr 19, 8:49 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Sun Apr 19 2020

GAZ078>080-089>092-200115-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
849 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...SOUTHWESTERN TAYLOR...MARION...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 915 PM EDT...

At 849 PM EDT...a strong thunderstorm was over Sand Hill, or 7 miles
southeast of Columbus...moving east at 45 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, Junction City, Geneva, North Fort
Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Brantley, Laurel Hills, Green Island Hills, Juniper, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning, Rose
Hill, Oakland, Manta and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3259 8506 3267 8440 3248 8434 3233 8437
      3226 8490 3227 8490 3230 8494 3233 8501
      3235 8500 3238 8497 3239 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3256 8504
TIME...MOT...LOC 0049Z 258DEG 37KT 3242 8486

HAIL...0.75IN
WIND...40MPH
Special weather statement, Apr 19, 9:15 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 PM EDT Sun Apr 19 2020

GAZ080-091>093-200145-
Macon GA-Schley GA-Taylor GA-Marion GA-
915 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHWESTERN TAYLOR AND MARION COUNTIES UNTIL 945 PM EDT...

At 915 PM EDT...a strong thunderstorm was over Brantley, or near
Buena Vista...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buena Vista, Ellaville, Putnam, Brantley, Murrays Crossroads, Rupert,
Charing, Oakland, Draneville, Zellobee, Mauk, Tazewell, Marion
Estates, Doyle and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3221 8460 3223 8461 3223 8466 3227 8466
      3237 8464 3251 8456 3254 8420 3223 8424
      3220 8460
TIME...MOT...LOC 0115Z 264DEG 35KT 3238 8457

WIND...40MPH
Special weather statement, Apr 19, 9:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
944 PM EDT Sun Apr 19 2020

GAZ080-092-093-200215-
Macon GA-Schley GA-Taylor GA-
944 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY AND SOUTHERN
TAYLOR COUNTIES UNTIL 1015 PM EDT...

At 944 PM EDT...a strong thunderstorm was over Ideal, or 9 miles
northeast of Ellaville...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Marshallville, Ideal, Saint Louis,
Murrays Crossroads, Whitewater State Park, Fountainville, Garden
Valley, Clearview, Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3223 8438 3235 8432 3246 8422 3249 8387
      3247 8385 3244 8385 3228 8390 3225 8396
      3224 8397
TIME...MOT...LOC 0144Z 266DEG 37KT 3235 8423

WIND...40MPH
Special weather statement, Apr 19, 9:52 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Sun Apr 19 2020

GAZ089>091-102-103-200230-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
952 PM EDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHERN
STEWART...MARION...NORTHWESTERN WEBSTER AND SOUTHERN MUSCOGEE
COUNTIES UNTIL 1030 PM EDT...

At 952 PM EDT...a strong thunderstorm was over Fort Mitchell Activity
Center, or 13 miles south of Phenix City...moving east at 45 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Buena Vista, Cusseta, Fort Benning/lawson Army Air Fld, Brantley,
Seminole, Christopher, Sand Hill, Battle Park, Jamestown/south Fort
Benning, Brooklyn, Renfroe, Draneville, Manta, Zellobee, Custer Road
Terrace, Benning Hills, Carter Acres and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3218 8501 3220 8496 3221 8498 3222 8498
      3222 8493 3224 8491 3225 8492 3226 8489
      3230 8494 3233 8501 3235 8500 3238 8497
      3238 8499 3239 8497 3240 8498 3242 8497
      3245 8452 3232 8443 3217 8450 3215 8504
TIME...MOT...LOC 0152Z 265DEG 40KT 3228 8503

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:14 PM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson10 hr
Apr 19, 8:49 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee26 min
Apr 19, 9:01 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding30 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCFayette, Spalding53 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCMeriwether, Pike13 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson46 hr
Apr 19, 9:01 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter21 days
Apr 19, 9:03 PM EDTRiver Flood WarningFFCDeKalb, Rockdale40 hr
Apr 19, 9:03 PM EDTRiver Flood WarningFFCNewton, Rockdale56 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard19 hr
Apr 19, 9:05 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee54 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson15 hr
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Apr 19, 9:09 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson21 days
Apr 19, 9:15 PM EDTSpecial Weather StatementFFCMarion, Schley30 min
Apr 19, 9:17 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs21 days
Apr 19, 9:31 PM EDTRiver Flood WarningFFCDooly28 hr
Apr 19, 9:37 PM EDTRiver Flood WarningFFCPulaski48 hr
Apr 19, 9:42 PM EDTRiver Flood WarningFFCJones25 hr
Apr 19, 9:44 PM EDTSpecial Weather StatementFFCMacon, Schley31 min
Apr 19, 9:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 19, 10:49 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 20, 12:11 AM EDTFlash Flood WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more6 hr
Apr 20, 12:51 AM EDTSpecial Weather StatementFFCStewart, Webster39 min
Apr 20, 1:00 AM EDTSevere Thunderstorm WarningFFCStewart, Webster45 min
Apr 20, 1:30 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter60 min
Apr 20, 2:11 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox49 min
Apr 20, 2:58 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler32 min
Apr 20, 7:38 AM EDTRiver Flood WarningFFCTroup21 hr
Apr 20, 7:44 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.